# SDR DALA2017052404176

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 295.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  FORWARD CABIN AT R1 DOOR CUTOUT FWD FRAME BS 295.5 LOWER FASTENER HOLE COMMON TO INNER CREASE BEAM IS CRACKED.  MAINTENANCE REPAIRED THE FRAME IAW PRI 558398-14, REV 0, AND ERA 558398-14, REV ORIGINAL.
